Read one of your replies about birth control pills...it was written some time ago but thought I'd give it a try anyway! I quit the pill 5 days ago after suffering bad from depression (never ever been depressed before!) Any tips on how to stay positive? I know I just have to wait until my hormones settle down but its so hard when everything is negative! Any reassurance or help would be appreciated :) thanks xx
Hey Team77, I was on Yaz for a year and a half and i stopped from it about 4 months ago! ... The first 2 weeks I stopped I felt soooooooooooo relieved and I was just like a new person seeing everything in a positive view. But then after the 1st peiod I experienced, my other 3 periods were either late or simply nothing came just horrible pain and no period. Evn more I am feeling a bit of wierd symptoms lately like depression spotting again, out of control etc. etc. (like when I was on the pill) Can you please help me get rid of the traces left of Yaz! It is soooooooooooooooo horrible I wish I never took any hormonal pills! :(
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.